My acne just stopped about 11 months into TRT and I don't understand why

I couldn't control my shoulder acne and some back acne this whole first year until recently. Nothing I did mattered from a hygiene/soap perspective. My clinic has been rotating me thru a couple of different pharmacies (Absolute in FL/Rite Away Rx in Texas) for some reason and my most recent testosterone is test cyp from Empower. Is it possible that the carrier oil affects acne or have other people noticed this happening? Empower uses Grapeseed oil and Rite Away Rx uses sesame I think. I was nearly ready to go to my dermatologist and beg for help bc nothing I did worked and now I'm completely acne free nearly a year in and I don't know why. I did use primobolan as an adjunct twice fro 8 week periods (200mg once and 100 mg the next run) during the year which despite the "safety rep" caused my hair to literally fall out and big time acne flares (it took my estrogen to near zero) that went down in intensity but never went away.
 

Goel

Member
I had a mild bout with shoulder acne that cropped up roughly my 3rd month on TRT and has lessened dramatically after a couple months. It's still there, but not as bad. From what I've been told by others this is not uncommon and does frequently subside over time as your body adjusts.
 

madman

Super Moderator
I couldn't control my shoulder acne and some back acne this whole first year until recently. Nothing I did mattered from a hygiene/soap perspective. My clinic has been rotating me thru a couple of different pharmacies (Absolute in FL/Rite Away Rx in Texas) for some reason and my most recent testosterone is test cyp from Empower. Is it possible that the carrier oil affects acne or have other people noticed this happening? Empower uses Grapeseed oil and Rite Away Rx uses sesame I think. I was nearly ready to go to my dermatologist and beg for help bc nothing I did worked and now I'm completely acne free nearly a year in and I don't know why. I did use primobolan as an adjunct twice fro 8 week periods (200mg once and 100 mg the next run) during the year which despite the "safety rep" caused my hair to literally fall out and big time acne flares (it took my estrogen to near zero) that went down in intensity but never went away.

Hard to say for sure.

Would need to see labs from the numerous protocol you have tried and a strong chance your FT levels were not consistent.

Let alone doubtful you even knew where your FT truly sat on such protocols as you would have needed to have it tested using an accurate assay such as the gold standard Equilibrium Dialysis or Ultrafiltration.

Everyone gets too caught up in where their TT sits and although important to know FT is what truly matters as it is the active unbound fraction of testosterone responsible for the positive effects.

Top it off that one also needs to keep peak/trough levels in mind.

We always want to test levels at the true trough!

Excess FT will contribute to acne/oily skin in the genetically prone.

To what degree comes down to the individual!
 

Online statistics

Members online
6
Guests online
6
Total visitors
12

Latest posts

Top